# SDR 2008UALA05801

- Difficulty date: September 22, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 45,978 hours, 5,537 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST CLASS SEAT EEL LIGHT ON SIDE ARM REST IS DAMAGED SEAT LOCATION IS 4A.  FOUND LIGHT DAMAGED.  REPLACED LIGHT AT SEAT 4A OP CHK'D GOOD.
